Alert archive / Arkansas / Flash Flood Warnings in 2006

Flash Flood Warning 8, NWS Memphis, TN

May 3, 2006Cross County, Poinsett County, Arkansas

NWS Memphis, TN issued this flash flood warning at May 3, 2006, 9:01 PM CDT for Cross County, Poinsett County, Arkansas. It was in force for 89 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2006, 9:01 PM CDT (02:01 UTC)
Expired
May 3, 2006, 10:30 PM CDT
In force
89 min
Issued by
NWS Memphis, TN
Area
Counties, with a storm outline in the text

Counties Cross County, AR, Poinsett County, AR

The radar

The Memphis radar (KNQA), 73 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 2.0 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2006-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1667 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2006-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1667 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1142 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMEG 040202
FFWMEG
ARC037-111-040330-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
901 PM CDT WED MAY 3 2006

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CROSS COUNTY IN EASTERN ARKANSAS
  POINSETT COUNTY IN EASTERN ARKANSAS

* UNTIL 1030 PM CDT

* AT 848 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN OVER THE WARNED AREA. OVER THE PAST 2 HOURS DOPPLER
  RADAR ESTIMATES THAT 2 TO 4 INCHES OF RAINFALL HAS FALLEN ACROSS
  THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CHERRY   
VALLEY AND BAY VILLAGE.

.A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
MOVE TO HIGHER GROUND IMMEDIATELY. DO NOT ATTEMPT TO CROSS FLOODED
ROADWAYS. TURN AROUND, DONT DROWN

.EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

.STAY TUNED TO THIS NATIONAL WEATHER SERVICE BROADCAST FOR THE LATEST
UPDATES AND INFORMATION. TO REPORT FLOODING ONLY...CALL 1 800 4 3 2 0
8 7 5.

LAT...LON 3552 9060 3536 9061 3537 9077 3551 9077

$$
1 follow-up statement
000 
WGUS74 KMEG 040306
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1005 PM CDT WED MAY 3 2006

ARC037-111-040315-
CROSS AR-POINSETT AR-
1005 PM CDT WED MAY 3 2006

...THE FLASH FLOOD WARNING FOR POINSETT AND CROSS COUNTIES IS
CANCELLED...

THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED.

LAT...LON 3552 9060 3536 9061 3537 9077 3551 9077

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at May 3, 7:38 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, May 3, 7:38 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
738 PM CDT WED MAY 3 2006

.DISCUSSION...

THUNDERSTORMS THAT DEVELOPED OVER THE MIDSOUTH THIS AFTERNOON HAVE
BEEN SHOWING SIGNS OF WEAKENING OVER THE PAST HOUR. THE LINE OF
STORMS FROM THE MISSOURI BOOTHEEL TO CHERRY VALLEY IN NORTHEAST
ARKANSAS WAS STILL ACTIVE. GOOD CONVERGENCE ALONG THE LOW LEVEL
BOUNDARY AS SEEN ON VISIBLE SATELLITE AND THE CENTER OF THE MCV
MOVING ACROSS THIS AREA HAS ALLOWED THESE STORMS TO PERSIST. WITH
LOSS OF DAYTIME HEATING...THE STORMS ARE SUBSIDING ACROSS THE
MIDSOUTH. THE POSSIBILITY OF ISOLATED SEVERE STORMS WILL REMAIN
POSSIBLE FOR THE NEXT HOUR OR TWO.

ADDITIONAL THUNDERSTORM DEVELOPMENT WILL CONTINUE OVER MIDDLE
TENNESSEE WHERE THE BETTER INSTABILITY HAS SHIFTED. LATE TONIGHT
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS
THE MIDSOUTH.

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.

&&

AC
Hazardous weather outlook, May 3, 8:10 PM CDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
810 PM CDT WED MAY 3 2006

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-041000-
ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-
MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
810 PM CDT WED MAY 3 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

SOME ONGOING THUNDERSTORMS MAY PRODUCE ISOLATED AREAS OF LARGE HAIL
AND DAMAGING WINDS THROUGH 10 PM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A COLD FRONT WILL CONTINUE TO MOVE SLOWLY THROUGH THE MID-SOUTH
THURSDAY AND FRIDAY. ADDITIONAL THUNDERSTORMS ARE POSSIBLE ACROSS THE
ENTIRE REGION. SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE
BOTH THURSDAY AND FRIDAY WITH LARGE HAIL AND DAMAGING WINDS AS THE
MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THURSDAY AND FRIDAY.

In the hours before

Local storm report, May 3, 5:49 PM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
549 PM CDT WED MAY 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             LEACHVILLE              35.92N 90.26W
05/03/2006  M0.75 INCH       MISSISSIPPI        AR   LAW ENFORCEMENT

0322 PM     HAIL             LEACHVILLE              35.92N 90.26W
05/03/2006  M0.75 INCH       MISSISSIPPI        AR   TRAINED SPOTTER

0345 PM     HAIL             DELL                    35.86N 90.03W
05/03/2006  M0.75 INCH       MISSISSIPPI        AR   POST OFFICE

0400 PM     HAIL             5 E KENNETT             36.24N 89.96W
05/03/2006  M1.00 INCH       PEMISCOT           MO   LAW ENFORCEMENT

            HAIL REPORTED RIGHT ALONG COUNTY LINE OF DUNKLIN AND
            PEMISCOT COUNTIES

0400 PM     HAIL             4 E KENNETT             36.24N 89.98W
05/03/2006  M0.75 INCH       DUNKLIN            MO   LAW ENFORCEMENT

0405 PM     TSTM WND DMG     2 S TRUMANN             35.65N 90.52W
05/03/2006                   POINSETT           AR   LAW ENFORCEMENT

            TREES DOWN

0430 PM     HAIL             2 SW OSCEOLA            35.68N 90.02W
05/03/2006  E1.00 INCH       MISSISSIPPI        AR   TRAINED SPOTTER

0455 PM     TSTM WND GST     ASHPORT                 35.77N 89.80W
05/03/2006  E60 MPH          LAUDERDALE         TN   LAW ENFORCEMENT

0515 PM     HAIL             4 W COVINGTON           35.57N 89.72W
05/03/2006  M0.75 INCH       TIPTON             TN   TRAINED SPOTTER

0516 PM     HAIL             HERNANDO                34.83N 89.99W
05/03/2006  E0.75 INCH       DESOTO             MS   LAW ENFORCEMENT

0518 PM     HAIL             ARBYRD                  36.05N 90.24W
05/03/2006  M1.00 INCH       DUNKLIN            MO   LAW ENFORCEMENT

0539 PM     HAIL             SENATH                  36.13N 90.16W
05/03/2006  E1.00 INCH       DUNKLIN            MO   FIRE DEPT/RESCUE

&&
Special weather statement, May 3, 5:53 PM CDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
553 PM CDT WED MAY 3 2006

MSZ003-004-032310-
TIPPAH MS-BENTON MS-
553 PM CDT WED MAY 3 2006

THIS SIGNIFICANT WEATHER ADVISORY IS FOR...BENTON AND TIPPAH
COUNTIES.

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTH OF GRAVESTOWN AT 553 PM
CDT...MOVING NORTHEAST AT 15 MPH.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN BENTON AND TIPPAH COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.
Local storm report, May 3, 6:41 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
641 PM CDT WED MAY 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             LEACHVILLE              35.92N 90.26W
05/03/2006  M0.75 INCH       MISSISSIPPI        AR   LAW ENFORCEMENT

0322 PM     HAIL             LEACHVILLE              35.92N 90.26W
05/03/2006  M0.75 INCH       MISSISSIPPI        AR   TRAINED SPOTTER

0345 PM     HAIL             DELL                    35.86N 90.03W
05/03/2006  M0.75 INCH       MISSISSIPPI        AR   POST OFFICE

0400 PM     HAIL             4 E KENNETT             36.24N 89.98W
05/03/2006  M0.75 INCH       DUNKLIN            MO   LAW ENFORCEMENT

0400 PM     HAIL             5 E KENNETT             36.24N 89.96W
05/03/2006  M1.00 INCH       PEMISCOT           MO   LAW ENFORCEMENT

            HAIL REPORTED RIGHT ALONG COUNTY LINE OF DUNKLIN AND
            PEMISCOT COUNTIES

0405 PM     TSTM WND DMG     2 S TRUMANN             35.65N 90.52W
05/03/2006                   POINSETT           AR   LAW ENFORCEMENT

            TREES DOWN

0430 PM     HAIL             2 SW OSCEOLA            35.68N 90.02W
05/03/2006  E1.00 INCH       MISSISSIPPI        AR   TRAINED SPOTTER

0455 PM     TSTM WND GST     ASHPORT                 35.77N 89.80W
05/03/2006  E60 MPH          LAUDERDALE         TN   LAW ENFORCEMENT

0515 PM     HAIL             4 W COVINGTON           35.57N 89.72W
05/03/2006  M0.75 INCH       TIPTON             TN   TRAINED SPOTTER

0516 PM     HAIL             HERNANDO                34.83N 89.99W
05/03/2006  E0.75 INCH       DESOTO             MS   LAW ENFORCEMENT

0518 PM     HAIL             ARBYRD                  36.05N 90.24W
05/03/2006  M1.00 INCH       DUNKLIN            MO   LAW ENFORCEMENT

0539 PM     HAIL             SENATH                  36.13N 90.16W
05/03/2006  E1.00 INCH       DUNKLIN            MO   FIRE DEPT/RESCUE

0615 PM     HAIL             FISHER                  35.49N 90.97W
05/03/2006  E0.75 INCH       POINSETT           AR   TRAINED SPOTTER

0633 PM     HAIL             2 N TRUMANN             35.70N 90.52W
05/03/2006  E0.75 INCH       POINSETT           AR   TRAINED SPOTTER

&&
Local storm report, May 3, 6:51 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
651 PM CDT WED MAY 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             LEACHVILLE              35.92N 90.26W
05/03/2006  M0.75 INCH       MISSISSIPPI        AR   LAW ENFORCEMENT

0322 PM     HAIL             LEACHVILLE              35.92N 90.26W
05/03/2006  M0.75 INCH       MISSISSIPPI        AR   TRAINED SPOTTER

0345 PM     HAIL             DELL                    35.86N 90.03W
05/03/2006  M0.75 INCH       MISSISSIPPI        AR   POST OFFICE

0400 PM     HAIL             4 E KENNETT             36.24N 89.98W
05/03/2006  M0.75 INCH       DUNKLIN            MO   LAW ENFORCEMENT

0400 PM     HAIL             5 E KENNETT             36.24N 89.96W
05/03/2006  M1.00 INCH       PEMISCOT           MO   LAW ENFORCEMENT

            HAIL REPORTED RIGHT ALONG COUNTY LINE OF DUNKLIN AND
            PEMISCOT COUNTIES

0405 PM     TSTM WND DMG     2 S TRUMANN             35.65N 90.52W
05/03/2006                   POINSETT           AR   LAW ENFORCEMENT

            TREES DOWN

0430 PM     HAIL             2 SW OSCEOLA            35.68N 90.02W
05/03/2006  E1.00 INCH       MISSISSIPPI        AR   TRAINED SPOTTER

0455 PM     TSTM WND GST     ASHPORT                 35.77N 89.80W
05/03/2006  E60 MPH          LAUDERDALE         TN   LAW ENFORCEMENT

0515 PM     HAIL             4 W COVINGTON           35.57N 89.72W
05/03/2006  M0.75 INCH       TIPTON             TN   TRAINED SPOTTER

0516 PM     HAIL             HERNANDO                34.83N 89.99W
05/03/2006  E0.75 INCH       DESOTO             MS   LAW ENFORCEMENT

0518 PM     HAIL             ARBYRD                  36.05N 90.24W
05/03/2006  M1.00 INCH       DUNKLIN            MO   LAW ENFORCEMENT

0539 PM     HAIL             SENATH                  36.13N 90.16W
05/03/2006  E1.00 INCH       DUNKLIN            MO   FIRE DEPT/RESCUE

0615 PM     HAIL             FISHER                  35.49N 90.97W
05/03/2006  E0.75 INCH       POINSETT           AR   TRAINED SPOTTER

0620 PM     TSTM WND DMG     3 E FISHER              35.49N 90.92W
05/03/2006                   POINSETT           AR   FIRE DEPT/RESCUE

            TELEPHONE POLES DOWN ON ROUTE 214

0633 PM     HAIL             2 N TRUMANN             35.70N 90.52W
05/03/2006  E0.75 INCH       POINSETT           AR   TRAINED SPOTTER

&&
Local storm report, May 3, 7:32 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
732 PM CDT WED MAY 03 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             LEACHVILLE              35.92N 90.26W
05/03/2006  M0.75 INCH       MISSISSIPPI        AR   LAW ENFORCEMENT

0322 PM     HAIL             LEACHVILLE              35.92N 90.26W
05/03/2006  M0.75 INCH       MISSISSIPPI        AR   TRAINED SPOTTER

0345 PM     HAIL             DELL                    35.86N 90.03W
05/03/2006  M0.75 INCH       MISSISSIPPI        AR   POST OFFICE

0400 PM     HAIL             4 E KENNETT             36.24N 89.98W
05/03/2006  M0.75 INCH       DUNKLIN            MO   LAW ENFORCEMENT

0400 PM     HAIL             5 E KENNETT             36.24N 89.96W
05/03/2006  M1.00 INCH       PEMISCOT           MO   LAW ENFORCEMENT

            HAIL REPORTED RIGHT ALONG COUNTY LINE OF DUNKLIN AND
            PEMISCOT COUNTIES

0405 PM     TSTM WND DMG     2 S TRUMANN             35.65N 90.52W
05/03/2006                   POINSETT           AR   LAW ENFORCEMENT

            TREES DOWN

0430 PM     HAIL             2 SW OSCEOLA            35.68N 90.02W
05/03/2006  E1.00 INCH       MISSISSIPPI        AR   TRAINED SPOTTER

0455 PM     TSTM WND GST     ASHPORT                 35.77N 89.80W
05/03/2006  E60 MPH          LAUDERDALE         TN   LAW ENFORCEMENT

0515 PM     HAIL             4 W COVINGTON           35.57N 89.72W
05/03/2006  M0.75 INCH       TIPTON             TN   TRAINED SPOTTER

0516 PM     HAIL             HERNANDO                34.83N 89.99W
05/03/2006  E0.75 INCH       DESOTO             MS   LAW ENFORCEMENT

0518 PM     HAIL             ARBYRD                  36.05N 90.24W
05/03/2006  M1.00 INCH       DUNKLIN            MO   LAW ENFORCEMENT

0539 PM     HAIL             SENATH                  36.13N 90.16W
05/03/2006  E1.00 INCH       DUNKLIN            MO   FIRE DEPT/RESCUE

0615 PM     HAIL             FISHER                  35.49N 90.97W
05/03/2006  E0.75 INCH       POINSETT           AR   TRAINED SPOTTER

0620 PM     TSTM WND DMG     3 E FISHER              35.49N 90.92W
05/03/2006                   POINSETT           AR   FIRE DEPT/RESCUE

            TELEPHONE POLES DOWN ON ROUTE 214

0625 PM     TSTM WND DMG     10 S RIPLEY             35.60N 89.53W
05/03/2006                   LAUDERDALE         TN   LAW ENFORCEMENT

            TREE DOWN ON COUNTY ROAD

0633 PM     HAIL             2 N TRUMANN             35.70N 90.52W
05/03/2006  E0.75 INCH       POINSETT           AR   TRAINED SPOTTER

&&
Special weather statement, May 3, 8:51 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
851 PM CDT WED MAY 3 2006

MSZ006-017-040215-
TISHOMINGO MS-ITAWAMBA MS-
851 PM CDT WED MAY 3 2006

THIS SIGNIFICANT WEATHER ADVISORY IS FOR...ITAWAMBA AND TISHOMINGO
COUNTIES.

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL WAS LOCATED FROM 5 MILES EAST OF TISHOMINGO TO 4 MILES SOUTHEAST
OF FULTON AT 851 PM CDT...MOVING NORTHEAST AT 25 MPH.

THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE AND NO WARNINGS ARE
ANTICIPATED.

PEOPLE IN ITAWAMBA AND TISHOMINGO COUNTIES...INCLUDING THE CITY OF
FULTON...SHOULD MONITOR THIS STORM CLOSELY.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 10:52 PM CDTSevere Thunderstorm WarningMEGLawrence, Randolph53 min
May 4, 1:02 AM CDTSevere Thunderstorm WarningMEGPoinsett35 min
May 4, 1:04 AM CDTSevere Thunderstorm WarningMEGSt. Francis21 min
May 4, 1:31 AM CDTSevere Thunderstorm WarningMEGCrittenden29 min

Nearby

Flash Flood Warnings in Arkansas, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.